# SDR AALA202309227740

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 60,503 hours, 30,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Sticking
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  1L DOOR, RIGHT GIRT BAR SPRING LOADED RETAINING CLIP / FITTING WILL NOT STAY UP. MAINTENANCE REMOVED DEBRIS FROM GIRT BAR RETAINING CLIP / FITTING AND LUBRICATED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
